On quasi-stationary models of mixtures of compressible fluids
Applications of Mathematics, Tome 53 (2008) no. 4, pp. 319-345
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We consider mixtures of compressible viscous fluids consisting of two miscible species. In contrast to the theory of non-homogeneous incompressible fluids where one has only one velocity field, here we have two densities and two velocity fields assigned to each species of the fluid. We obtain global classical solutions for quasi-stationary Stokes-like system with interaction term.
We consider mixtures of compressible viscous fluids consisting of two miscible species. In contrast to the theory of non-homogeneous incompressible fluids where one has only one velocity field, here we have two densities and two velocity fields assigned to each species of the fluid. We obtain global classical solutions for quasi-stationary Stokes-like system with interaction term.
DOI :
10.1007/s10492-008-0029-6
Classification :
35D05, 35Q35, 76D03, 76D07, 76N10, 76T99
Keywords: compressible viscous fluids; miscible mixtures; quasi-stationary
Keywords: compressible viscous fluids; miscible mixtures; quasi-stationary
@article{10_1007_s10492_008_0029_6,
author = {Frehse, Jens and Weigant, Wladimir},
title = {On quasi-stationary models of mixtures of compressible fluids},
journal = {Applications of Mathematics},
pages = {319--345},
year = {2008},
volume = {53},
number = {4},
doi = {10.1007/s10492-008-0029-6},
mrnumber = {2433725},
zbl = {1199.76026},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0029-6/}
}
TY - JOUR AU - Frehse, Jens AU - Weigant, Wladimir TI - On quasi-stationary models of mixtures of compressible fluids JO - Applications of Mathematics PY - 2008 SP - 319 EP - 345 VL - 53 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0029-6/ DO - 10.1007/s10492-008-0029-6 LA - en ID - 10_1007_s10492_008_0029_6 ER -
%0 Journal Article %A Frehse, Jens %A Weigant, Wladimir %T On quasi-stationary models of mixtures of compressible fluids %J Applications of Mathematics %D 2008 %P 319-345 %V 53 %N 4 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0029-6/ %R 10.1007/s10492-008-0029-6 %G en %F 10_1007_s10492_008_0029_6
Frehse, Jens; Weigant, Wladimir. On quasi-stationary models of mixtures of compressible fluids. Applications of Mathematics, Tome 53 (2008) no. 4, pp. 319-345. doi: 10.1007/s10492-008-0029-6
Cité par Sources :